About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 845795, 5 pages
http://dx.doi.org/10.1155/2013/845795
Research Article

The Characterization of the Variational Minimizers for Spatial Restricted -Body Problems

Yangtze Center of Mathematics and College of Mathematics, Sichuan University, Chengdu 610064, China

Received 8 February 2013; Accepted 27 April 2013

Academic Editor: Maoan Han

Copyright © 2013 Fengying Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fengying Li, Shiqing Zhang, and Xiaoxiao Zhao, “The Characterization of the Variational Minimizers for Spatial Restricted -Body Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 845795, 5 pages, 2013. doi:10.1155/2013/845795